National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276226

Case Details

VAERS ID: 276226 (history)  
Form: Version 1.0  
Age:   
Gender: Female  
Location: Unknown  
Vaccinated:2007-03-05
Onset:2007-03-05
   Days after vaccination:0
Submitted: 2007-04-06
   Days after onset:31
Entered: 2007-04-09
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 - / IM
TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER - / UNK UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Arrhythmia related investigations, signs and symptoms (broad), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Allergies:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0703USA01266

Write-up: Information has been received from a nurse practitioner, via a company representative, concerning a female patient, who on 05-MAR-2007 was vaccinated with the first dose, IM, of Gardasil. Concomitant suspect therapy included Tdap. The nurse practitioner reported that "a patient who received the 1 Gardasil in one arm and the Tdap vaccine in the other arm, fainted within a few seconds after being vaccinated." The nurse practitioner states that "the patient was fine after a minute or so." The patient sought unspecified medical attention. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276226


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166